Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a characterization of invariant subspace lattices of weighted shifts


Authors: B. S. Yadav and S. Chatterjee
Journal: Proc. Amer. Math. Soc. 84 (1982), 492-496
MSC: Primary 47B37; Secondary 47A15
MathSciNet review: 643736
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper concerns itself with the characterization of invariant subspace lattices of weighted shift operators on the Hilbert space $ {l^2}$ with suitable conditions on their weights. This characterization is also extended to the case of Banach spaces $ {l^p}$, $ 1 < p < \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 47A15

Retrieve articles in all journals with MSC: 47B37, 47A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0643736-9
PII: S 0002-9939(1982)0643736-9
Keywords: Cyclic sets, Hilbert space, invariant subspaces, weighted shift operators
Article copyright: © Copyright 1982 American Mathematical Society